# SDR CA080723001

- Difficulty date: July 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 7002537
- Condition: Malfunctioned
- Location: Mlg
- Part time: 673 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR INOPERATIVE CAUTION LIGHT ILLUMINATED DURING DESCENT, LIGHT WAS CONTINUOUS ALL THE WAY BACK TO BASE. REMOVED AND REPLACED ADVISORY CONTROL UNIT IAW AMM 33-13-00. PERFORMED LANDING GEAR RETRACTION TEST-RESULTS SATISFACTORY.
